# SDR SWAA2025062383013

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 61,030 hours, 36,629 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG CTR DOOR HAS CRACK AT LWR FWD CUTOUT AT MOUNT ATTACH POINT.  <[01] REMOVED R/H CTR & INNER MLG DOOR ASSEMBLY I.A.W AMM 32-13-11 OK TO CONTINUE SERVICE PER CDL 32-10-3XD.
